# SDR CA050406006

- Difficulty date: April 4, 2004
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,556 hours
- Engine: Lyc O320E2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE LOST POWER, SUBSEQUENT INSPECTION REVEALED A LOOSE FITTING ON THE INLET SIDE OF THE MECHANICAL FUEL PUMP CAUSING PUMP TO DRAW AIR THUS DEPLETING THE FUEL TO THE CARBURETOR. THE FITTING WAS TIGHTENED AND LOCK FLUID WAS USED ON THE JAM NUT ONLY, NOT THE FITTING
